You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Complex Analytic Coordinates in Almost Complex Manifolds
A. Newlander and L. Nirenberg
Annals of Mathematics
Second Series, Vol. 65, No. 3 (May, 1957), pp. 391-404
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1970051
Page Count: 14
You can always find the topics here!Topics: Coordinate systems, Differential equations, Mathematical manifolds, Analytics, Coefficients, Mathematical independent variables, Mathematical functions, Cauchy Riemann equations, Analytic functions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1957 Annals of Mathematics